# SDR AU981002

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 3751047
- Condition: Failed
- Location: Heating System
- Component: Janitrol, HEATER
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER FUEL VALVE WOULD NOT SHUT OFF PREVENTING HEATER FROM BEING TURNED OFF.
